EMIS ELibM Electronic Journals Publications de l’Institut Mathématique, Nouvelle Série
Vol. 102[116], pp. 107–113 (2017)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


A New Theorem on Absolute Matrix Summability of Fourier Series

Şebnem Yildiz

Department of Mathematics, Ahi Evran University, Kırşehir, Turkey

Abstract: We generalize a main theorem dealing with absolute weighted mean summability of Fourier series to the |A,p n | k summability factors of Fourier series under weaker conditions. Also some new and known results are obtained.

Keywords: summability factors, absolute matrix summability, Fourier series, infinite series, Hölder inequality, Minkowski inequality

Classification (MSC2000): 26D15;42A24;40F05;40G99

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 3 Nov 2017. This page was last modified: 29 Jan 2018.

© 2017 Mathematical Institute of the Serbian Academy of Science and Arts
© 2017–2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition